Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have just been prescribed 10mg Accutane for 3 months & Spironolactone (not sure how many mg's) as well and ongoing after I finish Accutane to control hirsutism/hormonal acne. Could anyone share their experiences on using both of these medications at the same time?

Share this post


Link to post
Share on other sites

I am on my 6 month of Accutane and continue to break out. I have polycystic ovarian syndrome which is probably why I am so slow to respond to the Accutane. My doc just added spironolactone 100 mg twice a day after my DHEA came back super high. We'll see how it goes, it's only been 3 days. The spiro makes me get super hot, super easy and sweat like Chris Farley...it's awesome. :( The Accutane makes me crazy sensitive to heat also, so now it's a double whammy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×